Some medicines can cause leg problems. A few examples
Muscle cramps may also occur when you stop using some
medicines, such as steroids or opiates.
Call the doctor who
prescribed the medicine before taking another dose. The medicine may need to be
stopped, changed, or the dose adjusted. An appointment may not be
If you are taking any medicine not prescribed by a
doctor, stop taking the medicine. Talk to your doctor if you think you need to
continue taking the medicine.
June 27, 2012
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
& H. Michael O'Connor, MD - Emergency Medicine
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.